# SDR C2XA98IA093

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12006914001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 13 FLOOR SUPPORT ANGLES WERE FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ANGLES IN ACCORDANCE WITH THE EMB SRM 51-10-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
